# SDR SWIA2019121846953

- Difficulty date: October 21, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Corroded
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SEAL STRIKER LOWER FORWARD CORNER F.S.310 IS CORRODED. (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED PASSENGER DOOR SEAL STRIKER LOWER FWD CORNER F.S 310 IAW CRJ 200 SRM.
